IDEAS home Printed from https://ideas.repec.org/a/eee/jeeman/v46y2003i1p25-37.html
   My bibliography  Save this article

Trade liberalization, environmental policy, and welfare

Author

Listed:
  • Burguet, Roberto
  • Sempere, Jaume

Abstract

No abstract is available for this item.

Suggested Citation

  • Burguet, Roberto & Sempere, Jaume, 2003. "Trade liberalization, environmental policy, and welfare," Journal of Environmental Economics and Management, Elsevier, vol. 46(1), pages 25-37, July.
  • Handle: RePEc:eee:jeeman:v:46:y:2003:i:1:p:25-37
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0095-0696(02)00032-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Walz, Uwe & Wellisch, Dietmar, 1997. "Is free trade in the interest of exporting countries when there is ecological dumping?," Journal of Public Economics, Elsevier, vol. 66(2), pages 275-291, November.
    2. Werner Antweiler & Brian R. Copeland & M. Scott Taylor, 2001. "Is Free Trade Good for the Environment?," American Economic Review, American Economic Association, vol. 91(4), pages 877-908, September.
    3. Kennedy Peter W., 1994. "Equilibrium Pollution Taxes in Open Economies with Imperfect Competition," Journal of Environmental Economics and Management, Elsevier, vol. 27(1), pages 49-63, July.
    4. Krutilla, Kerry, 1991. "Environmental regulation in an open economy," Journal of Environmental Economics and Management, Elsevier, vol. 20(2), pages 127-142, March.
    5. Bommer, Rolf & Schulze, Gunther G., 1999. "Environmental improvement with trade liberalization," European Journal of Political Economy, Elsevier, vol. 15(4), pages 639-661, November.
    6. Copeland, Brian R & Taylor, M Scott, 1995. "Trade and Transboundary Pollution," American Economic Review, American Economic Association, vol. 85(4), pages 716-737, September.
    7. Markusen, James R., 1975. "International externalities and optimal tax structures," Journal of International Economics, Elsevier, vol. 5(1), pages 15-29, February.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jeeman:v:46:y:2003:i:1:p:25-37. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622870 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.